# SDR USAA2013121200001

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 84,458 hours, 15,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PC0117
- Condition: Unsecure
- Location: Cabin
- Part time: 64,896 hours, 12,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, RT OFF WING ESCAPE SLIDE ASSEMBLY UNLACED, SLIDE NOT SECURED.  REPLACED RT ESCAPE SLIDE ASSEMBLY & INSTALLED IAW B767 AMM 25-65-05-424-056.
